MathSciNet Relay Station
MathSciNet bibliographic data
MR2164948 35P25 (35B30 35Q53 76B15)
Tian, Lixin; Gui, Guilong; Liu, Yue On the well-posedness problem and the scattering problem for the Dullin-Gottwald-Holm equation. Comm. Math. Phys. 257 (2005), no. 3, 667–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement